advertisement
Question
Posted by: Shelly | 2011/09/28

Thrush

Hi, about twice a year a week before my period i get trush i think its due to the PH balance or non balane in my body. I got Fluzol from my doctor and i got a cream from my chemist which is not helping the itchyness, is there a) a very good cream that stops the itching you can reccomend and b) how do i maintain the PH balance in my body so that I dont get this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have a look at the Top 5 questions on preventing recurrent thrush.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/09/29

Have a look at the Top 5 questions on preventing recurrent thrush.

Best wishes

Reply to gynaedoc
Posted by: Sandi | 2011/09/28

I had the same problem. My doctor prescribed canestan one dose. It''s an oral tablet and one application of cream (overnight). Worked brilliantly. Now I take probiotocs daily

Reply to Sandi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement